# SDR AALA202109083583

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 80,355 hours, 10,376 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Inoperative
- Location: L2 Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAVATORY DOOR LATCH INOPERATIVE. ADJUSTED LATCH TO 2L LAVATORY DOOR.
